# SDR U2RA201701310001

- Difficulty date: January 31, 2017
- Submitted: February 19, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 814B900129
- Condition: Cracked
- Location: Bs 1120
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE AT BS 1120 CRACKED.   PERFORMED OVER SIZE HOLE REPAIR IAW SERVICE BULLETIN 747-53A2507 REVISION 2.
